# SDR QXEA9801723

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010951
- Condition: Broken
- Location: Lt Underwing
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- LEFT UNDERWING CABIN EMERGENCY LIGHT BROKEN.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
